MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Schweizerische medizinische Wochenschrift · 1988

[Lithium poisoning with persistent neurological sequelae].

Modestin J, Foglia A

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A patient suffering from manic-depressive illness was treated on a long-term basis with lithium carbonate in consistent dosage. In the course of intercurrent Q-fever he developed lithium intoxication which led to a severe and, as confirmed by a follow-up examination after 5 years, irreversible cerebellar syndrome as well as a discrete organic mental syndrome. The course of the lithium intoxication itself was exceptional in this patient: the cerebellar symptoms appeared very early during the intoxication and were dissociated from any other central nervous system signs or symptoms, especially impairment of consciousness.

Для цитирования: Modestin J, Foglia A. [Lithium poisoning with persistent neurological sequelae].. Schweizerische medizinische Wochenschrift. 1988.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.